# SDR UHLA2014031300224

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 23,685 hours, 15,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DOESN`T OPEN OR CLOSE PROPERLY.  ADJUSTED AND OPS CHECKED L2 DOOR DISARMING MECHANISM IAW AMM 52-12-20.
